# SDR SWI2025F01750

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS549.00 BETWEEN STRG 17L AND THE LINTEL, FRAME CORRODED.  REMOVED AND REPLACED FS 549.00 BETWEEN STRG 17L AND THE LINTEL CORRODED FRAME WITH NEW FRAME REF REO 670-53-31-1096 REV -.  COMPLOIED WITH 51-900-1002-SKY
